# SDR SWAA2023112215887

- Difficulty date: October 28, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 73,058 hours, 43,386 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: UNKNOWN
- Condition: Unknown
- Location: Aft Prss Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LP 2479096: APB OIL CANNING; STA 1016; BETWEEN BL-0 AND S-3L; JUST BELOW LEFT FITTING. SEE TTG8Q00P9JY8<[01] ACCOMPLISHED AFT PRESSURE BULKHEAD OIL CANNING REPAIR AT STA 1016 BETWEEN BL-0 AND S-3L IN REFERENCE TO B-737-700 SRM 53-80-08-2R-13.;[02] RII: VERIFIED ACCOMPLISHED OF AFT PRESSURE BULKHEAD OIL CANNING REPAIR AT STA 1016 BETWEEN BL-0 AND S-3L IN REFERENCE TO B-737-700 SRM 53-80-08-2R-13.
